# SDR 96ZZZX1436

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 1010 - STA 1130, LBL 24 - LBL 25, HAS LEVEL 2 CORROSION.  REMOVED CORRODED SECTION OF SEAT TRACK, FABRICATED AND INSTALLED NEW SECTION I SRM 53-10-5.  REINSTALLED FLOOR BOARDS.
